# SDR CA150520014

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,417 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Eng - Xmsn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION, FOUND FWD FLEX COUPLING BETWEEN ENGINE AND TRANSMISSION CRACKED ON DRIVE SHAFT SIDE OF COUPLING, WHILE REMOVING FLEX COUPLING, THE 3 BOLTS THAT ATTACH THE COUPLING TO THE BELT DRIVE PULLEY WERE FOUND SLIGHTLY LOOSE.  DRIVE SHAFT SIDE BOLTS WERE TIGHT.  ALL 6 BOLTS HAD COTTER PINS INSTALLED.
